# SDR RAIA2010030700001

- Difficulty date: March 7, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N852HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 21,610 hours, 20,289 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Part number: 83552
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING A WAI FAIL MESSAGE ON THE EICAS IN ICING CONDITION.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NR 1 BURST MESSAGE ON THE CMC.  THE NR 1 BURST SWITCH WAS REMOVED AND REPLACED, THE SYSTEM OPS CHECKED GOOD FOLLOWING THE REPLACEMENT.
